# SDR REXA2012040300475

- Difficulty date: April 3, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9176
- Aircraft time: 9,926 hours, 7,070 cycles
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN VIBRATION,  1.8 IN CAUTION RANGE AT FLT LVL 320.  PERFORMED FAN BLADE TANG LUBRICATION IAW AMM 72-21-02.  PERFORMED HIGH POWER ENGINE RUN.  OPS CHECKED GOOD.  OK FOR SERVICE.
